RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Number 3, Pages 3–31 (Mi da69)  

This article is cited in 2 scientific papers (total in 2 papers)

On the properties of a stochastic context-free language generated by a grammar with two classes of nonterminal symbols

A. E. Borisov


Full text: PDF file (335 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.713
Received: 08.12.2003
Revised: 28.06.2005

Citation: A. E. Borisov, “On the properties of a stochastic context-free language generated by a grammar with two classes of nonterminal symbols”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:3 (2005), 3–31

Citation in format AMSBIB
\Bibitem{Bor05}
\by A.~E.~Borisov
\paper On the properties of a stochastic context-free language generated by a grammar with two classes of nonterminal symbols
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 3
\pages 3--31
\mathnet{http://mi.mathnet.ru/da69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2197791}
\zmath{https://zbmath.org/?q=an:1249.68096}


Linking options:
  • http://mi.mathnet.ru/eng/da69
  • http://mi.mathnet.ru/eng/da/v12/s1/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Vizing, “O $(p,q)$-raskraske intsidentorov neorientirovannogo multigrafa”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:4 (2005), 23–39  mathnet  mathscinet  zmath
    2. L. P. Zhiltsova, “O matritse pervykh momentov razlozhimoi stokhasticheskoi KS-grammatiki”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 80–89  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:206
    Full text:75
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020